Jump to content
Important Survey - Please Participate ×

Paradoxical effect 2 months in ...need to taper and get off!


[wh...]

Recommended Posts

started developing myoclonus jerks and twitches somewhere starting week 6. Thought it was maybe lack of sleep but from what I've read it seems that clonazepam can give you that even while you are on the drug. It started at .30 mg and addressed this with my doc. He and I want off soon. So two days ago I went to .20 mg. and will do this for a week and the following week .10 mg then jump. I don't want to risk the symptoms getting worse to being on the drug but can I make it worse by going this fast? Is this fast for anyone? Please read my signature as it shows my progress thus far.
Link to comment
Share on other sites

The recommended reduction rate is 5 to 10 percent every two weeks. However,  taken less than two months some may be able to do a more rapid taper, but not always. :o
Link to comment
Share on other sites

The recommended reduction rate is 5 to 10 percent every two weeks. However,  taken less than two months some may be able to do a more rapid taper, but not always. :o

 

5 to 10% of original dose or last dose?

Link to comment
Share on other sites

×
×
  • Create New...